Goncalves, Jose Valdo, and Santos, Carlos Alberto P.. "Positive solutions for a class of quasilinear singular equations.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2004 (2004): Paper No. 56, 15 p., electronic only-Paper No. 56, 15 p., electronic only. <http://eudml.org/doc/127113>.
@article{Goncalves2004,
author = {Goncalves, Jose Valdo, Santos, Carlos Alberto P.},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {Singular equations; radial positive solutions; fixed points; shooting method; lower-upper solutions},
language = {eng},
pages = {Paper No. 56, 15 p., electronic only-Paper No. 56, 15 p., electronic only},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {Positive solutions for a class of quasilinear singular equations.},
url = {http://eudml.org/doc/127113},
volume = {2004},
year = {2004},
}
TY - JOUR
AU - Goncalves, Jose Valdo
AU - Santos, Carlos Alberto P.
TI - Positive solutions for a class of quasilinear singular equations.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2004
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2004
SP - Paper No. 56, 15 p., electronic only
EP - Paper No. 56, 15 p., electronic only
LA - eng
KW - Singular equations; radial positive solutions; fixed points; shooting method; lower-upper solutions
UR - http://eudml.org/doc/127113
ER -